# SDR NWAA092879995

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 87,187 hours, 79,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT TWO OF THE THREE EMERGENCY PATHWAY LIGHTS FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND FUNCTIONALLY CHECKED IT.
